Week 2!! And My Period... Yeah...

chrissykay23

Member
Standard Member
Jan 16, 2015
16
14
3
27
sydney
WEEK 2!! Heres the run down!!

its been great! iv been able to sleep! eat! and drink plenty of water!! iv cut my portions down so much and im finally feeling and looking thinner! not just thinner but happy with myself! confident without the bulge or tight clothing! The SCALES!! the one thing i hate most is finally moving down!!! all that hard work is FINALLY paying off!! to go to the gym for 5 months straight and see nothing was not what i signed up for!! and finally grabing a hold of it and taking duromine has stopped me from eating so much! making sure i drink plenty of water to hydrate my body! and making sure i count those calories!!

iv always been the person to always watch what i eat but never in proportion!
iv always been the person to feel so self concious i would rather stay at home then go to the beach with friends! sure my weight has fluctuated throughout the years but saying that we all want to be a certain weight! we all want to feel comfortable in our skin!!

Finally im almost there!!
This week i have Weighed in at 72kgs!!
900 Gram LOSS!!

im happy!! i new it was going to be a smaller number this week so i didnt get my hopes up!!
the past 2 weeks iv been working my arse off at the gym!! and to me its paid off!! im a gym freak and love the endless amount of energy some days bring!!

Though i must admit i have to keep watch of the time!! it goes quick and iv recently been forgetting to have a bite to eat!! so my main goal for week three is to set an alarm for every 3 hours as a reminder!!

I havent had any side effects this week! i think the only thing was i was feeling a tad emotional but iv had a shit week with work and a few other things! so wasnt to sure if it was me or duromine!!

But i do have a really IMPORTANT QUESTION!! just recently i have had break through bleeding! nothing serious just very light!! wearing a pantie liner will do the job!! now it came last wednesday and today is sunday 1st of feb!! its so light and i havent had any cramping nothing what so ever and when i first got it i wasnt suppose to get my period till 2 weeks time!! (im on the pill , levlen ED)

now i skip my period every second month! i dont no why i just do! and its never had an effect with me! im just worried that its to do with duromine and the changes of my body and hormones! aswell as i workout like 5-6 times a week!! 1-1.5hrs a day! and its strenuous!! iv read alot of stuff online and anyone who has taken duromine and has had this, what happened? did it go away? did it come and go?? did you have to stop taking duromine or the pill?? tell me your experience because im very confused! its never like this! only the odd month my body is changing and i get a bit of spotting a week or few days early! im worried and i dnt really want to stop my journey here...

week 2 OUT! week 3 HAS STARTED!!
 

SevenOfNine

Member
Standard Member
Jan 13, 2015
19
11
3
31
Melbourne
Well done on your loss!
:)

As for the period stuff, I don't know about whether it's to do with being on the pill, but something similar happened to me this week, and I actually only just stopped taking Levlen ED a week or two before starting Duromine! I have a feeling that the early period might just be to do with the lifestyle changes we implement when we start on D -- extra exercise, different eating habits, these have an effect on hormones and thus our cycles.

If you're concerned about it it might be an idea to consult a medical professional?
 
  • Like
Reactions: Kate

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Any weight loss whether on the pills or not leads to hormonal changes. And you should tell your doctor about this effect. I am surprised he/she did not tell you to stop taking birth controls before using Duromine in the first place.... But in general, I think there's nothing to worry about, SevenOfNine is right - lifestyle change is the key here. Literally everything may affect your cycle, stress, visiting other countries, diseases, weight loss, etc.
 

chrissykay23

Member
Standard Member
Jan 16, 2015
16
14
3
27
sydney
Thanks @SevenOfNine and @Kate for your advice! I'v booked in to see my doctor tomorrow! I'll see what he says! It kinda has gone now so maybe like you guys said just hormones and my body adjusting!

Thank you for reassuring me!
 

LollyTerror

Member
Standard Member
Oct 8, 2014
45
19
8
Any weight loss whether on the pills or not leads to hormonal changes. And you should tell your doctor about this effect. I am surprised he/she did not tell you to stop taking birth controls before using Duromine in the first place.... But in general, I think there's nothing to worry about, SevenOfNine is right - lifestyle change is the key here. Literally everything may affect your cycle, stress, visiting other countries, diseases, weight loss, etc.
Why would a doctor advise to stop the contraceptive pill just because you're using Duromine concurrently? My doctor gave me a script for both just last week. I specifically asked about any interactions between the two medications as I too experienced spotting between periods whilst on the pill. I was told that there was no interaction recognised in the drug literature at all, however it was possible that as both drugs are processed through the liver it could be overproducing enzymes to aid with the cleansing process which could maybe reduce the effectiveness of both drugs. It was pure speculation on behalf of the doctor, though. My pill is a "mini" pill (low dose) and the doctor thought that was maybe why I was having spotting (though never had it before). Lots of ladies in this forum have commented on changes to menstruation when used with Duromine, so it might be worth giving feedback to your GP (to encourage more research). I wouldn't have thought there was a need to chose between contraceptive and appetite suppressant to the exclusion of the other.
 

chrissykay23

Member
Standard Member
Jan 16, 2015
16
14
3
27
sydney
Went to my doctor today!

He mentioned it could be a sign of duromine and the effects it may be having with my body with my hormones or it could be just hormonal in general. i do get spotting some months earlier then expected but usually 3 days prior! but now its gone on for 9 DAYS!! Iv done a blood test today and i go for a ultra sound on Saturday!

my doctor did say if it was the cause of duromine this would of happened in the first week not end of week 2! plus i may be pregnant or miscarriage! i could have cyst on the ovaries or just NOTHING! it just might be my body cleaning itself! i just have to wait and see!! I'm in the end week 3! he did say there hasn't been complications with the 2 (pill and D) taken at the same time OR taken at different times.(i take mine 2 hours apart from each other).

ill keep you posted!
 

Serena

New Member
Standard Member
Oct 5, 2016
1
0
1
32
Hi ladies I'm on day 6 of taking duromine
I'm also on the depo provera contraceptive injection and have been for months It stopped my periods all together, but on day 5 of taking my duromine I got mild period cramps without the period today day 6 my period has started
I think duromine most definitely has an affect on your menstral cycle has anyone eles had this same experience and then there period stopped by any chance